# SDR CALA2022081602100

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620091
- Condition: Cracked
- Location: Fr15-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES #1 AND #3 INTERCOSTAL FITTING 7 FR15-16 LH FOUND WITH CRACK. AS NOTED ON LTPR NR# 5001169092-0010 EVALUATED THE INTERCOSTAL AT LH FR16 #7 DOOR STOP HOLES #1 & #3, REMOVED FITTING AND REAMED HOLES PER DRW R53113118, SRM 51-42-11 & SRM 51-44-11, CRACK STILL PRESENT PER ROTO PROBE INSP, REPLACE FITTING WITH NEW FITTING PER SRM 51-72-11
